Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 790862, 7 pages
http://dx.doi.org/10.1155/2014/790862
Research Article

Positive Solutions for Coupled Nonlinear Fractional Differential Equations

1Department of Mathematics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China
2Department of Physics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 25 January 2014; Accepted 1 May 2014; Published 12 May 2014

Academic Editor: Yongkun Li

Copyright © 2014 Wenning Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Shengli Xie, and Yiming Xie, “Positive solutions of a system for nonlinear singular higher-order fractional differential equations with fractional multi-point boundary conditions,” Boundary Value Problems, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Shengli Xie, and Yiming Xie, “Positive solutions of higher-order nonlinear fractional differential systems with nonlocal boundary conditions,” Journal of Applied Analysis and Computation, vol. 6, no. 4, pp. 1211–1227, 2016. View at Publisher · View at Google Scholar
  • Aziz Khan, Kamal Shah, Yongjin Li, and Tahir Saeed Khan, “Ulam Type Stability for a Coupled System of Boundary Value Problems of Nonlinear Fractional Differential Equations,” Journal of Function Spaces, vol. 2017, pp. 1–8, 2017. View at Publisher · View at Google Scholar